# SDR GUU2005F00040

- Difficulty date: July 30, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Engine: Pwa PT6A67D
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bracket
- Part number: 1016200131
- Condition: Corroded
- Location: Rt Elevator
- Part time: 19,328 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT SCHEDULED INSPECTION, RT ELEVATOR CENTER HINGE BRACKET SHOWS SIGNS OF EXFOLIATION.  REPLACED RT ELEVATOR CENTER HINGE BRACKET.  (K)
